Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 1, Pages 17–19 (Mi dan36252)  

MATHEMATICS

An inequality for elliptic operators of second order with restricted coefficients

A. I. Koshelev


Full text: PDF file (321 kB)

Bibliographic databases:
UDC: 513.881
Presented: И. Г. Петровский
Received: 21.12.1970

Citation: A. I. Koshelev, “An inequality for elliptic operators of second order with restricted coefficients”, Dokl. Akad. Nauk SSSR, 199:1 (1971), 17–19

Citation in format AMSBIB
\Bibitem{Kos71}
\by A.~I.~Koshelev
\paper An inequality for elliptic operators of second order with restricted coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 1
\pages 17--19
\mathnet{http://mi.mathnet.ru/dan36252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0435579}
\zmath{https://zbmath.org/?q=an:0228.35030}


Linking options:
  • http://mi.mathnet.ru/eng/dan36252
  • http://mi.mathnet.ru/eng/dan/v199/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022